# SDR UPS204287

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND EMERGENCY LIGHTS OVER FLIGHT DECK AND FWD ENTRY DOOR INOP.  REPLACED BATTERIES, OPS CHECK OK.
